# SDR CA031029008

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,074 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51538001A
- Condition: Failed
- Location: Dc System
- Part time: 11,182 hours, 15,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C DEPARTED AND SHORTLY AFTER TAKEOFF THE LT GENERATOR FELL OFFLINE. IT COULD NOT BE RESET SO THE CREW ELECTED TO RETURN TO THE AIRPORT. THRU TROUBLESHOOTING BY MAINTENANCE THE LT GENERATOR CONTROL UNIT WAS FOUND AT FAULT. IT WAS REPLACED AND TESTED SERVICABLE.  ON A SIDE NOTE BOTH LT AND RT FUEL FLOW INDICATORS WHERE DAMAGED WHEN THE GCU FAILED.
